# SDR ASAA2021042034616

- Difficulty date: April 20, 2021
- Submitted: April 21, 2021
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 21,869 hours, 6,949 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT OF LAS SATCOM LOCKED UP WITH REPETITIVE CHIMES. GROUNDED - YES. RESET WITH QRH PROCEDURE.
